BibTeX records: Faruk Uçar

download as .bib file

@article{DBLP:journals/amc/UcarY11,
  author    = {Faruk U{\c{c}}ar and
               Osman Y{\"{u}}rekli},
  title     = {Identities for the Widder transform and transforms with Bessel function
               kernels},
  journal   = {Applied Mathematics and Computation},
  volume    = {218},
  number    = {3},
  pages     = {1096--1101},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.amc.2011.03.133},
  doi       = {10.1016/j.amc.2011.03.133},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {http://dblp.org/rec/bib/journals/amc/UcarY11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier